MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT261414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/17/2016
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2016, this patient underwent endovascular treatment for an abdominal aortic aneurysm with a maximum diameter of 68 mm, and was implanted with gore® excluder® aaa endoprosthesis featuring c3® delivery system.The patient tolerated the procedure.On (b)(6) 2016, follow-up computed tomography angiography (cta) determined the maximum diameter of the aneurysm to be 74mm.On (b)(6) 2016, follow-up cta determined the maximum diameter of the aneurysm to be 75mm.On (b)(6) 2016, the patient required in-patient hospitalization for a type ii endoleak and enlargement of the abdominal aortic aneurysm.On (b)(6) 2017, the patient underwent catheterization of the aorta, the right internal iliac artery and superior mesenteric artery with arteriogram.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
The instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states, adverse events that may occur include, but are not limited to include: endoleak, aneurysm enlargement patient medical history includes but is not limited to: hypercholesterolemia, hypertension, tobacco use, thromboembolic event, diabetes mellitus no medications for the patient were known.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12780976
Report Number3007284313-2021-01650
Device Sequence Number20339825
Product Code MIH
UDI-Device Identifier00733132622450
UDI-Public00733132622450
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/18/2018
Device Model NumberRLT261414
Device Catalogue NumberRLT261414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer10/25/2021
Initial Report FDA Received Date11/09/2021
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age67 YR
Patient SexFemale
Patient Weight157 KG
Patient RaceWhite